Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 3, Issue 2 (Jun 2005)

Issues

Generalizations of coatomic modules

M. Koşan / Abdullah Harmanci
Published Online: 2005-06-01 | DOI: https://doi.org/10.2478/BF02479203

Abstract

For a ring R and a right R-module M, a submodule N of M is said to be δ-small in M if, whenever N+X=M with M/X singular, we have X=M. Let ℘ be the class of all singular simple modules. Then δ(M)=Σ{ L≤ M| L is a δ-small submodule of M} = Re jm(℘)=∩{ N⊂ M: M/N∈℘. We call M δ-coatomic module whenever N≤ M and M/N=δ(M/N) then M/N=0. And R is called right (left) δ-coatomic ring if the right (left) R-module R R(RR) is δ-coatomic. In this note, we study δ-coatomic modules and ring. We prove M=⊕i=1n Mi is δ-coatomic if and only if each M i (i=1,…, n) is δ-coatomic.

Keywords: δ-small module; coatomic module

Keywords: 16D60; 16D99; 16S90

  • [1] F.W. Anderson and K.R. Fuller: Rings and Categories of Modules, Springer-Verlag, New York, 1974. Google Scholar

  • [2] K.R. Goodearl: Ring Theory: Nonsingular Rings and Modules, Dekker, New York, 1976. Google Scholar

  • [3] G. Gungoroglu: “Coatomic Modules”, Far East J. Math. Sci., Special Volume, Part II, (1998), pp. 153–162. Google Scholar

  • [4] F. Kasch: Modules and Rings, Academic Press, 1982. Google Scholar

  • [5] C. Lomp: “On Semilocal Modules and Rings”, Comm. Alg., 27(4), (1999), pp. 1921–1935. Google Scholar

  • [6] S.H. Mohamed and B.J. Müller: Continuous and discrete modules, London Math. Soc. LNS 147, Cambridge Univ. Press, Cambridge, 1990. Google Scholar

  • [7] R. Wisbauer: Foundations of Module and Ring Theory, Gordon and Breach, Reading, 1991. Google Scholar

  • [8] Y. Zhou: “Generalizations of Perfect, Semiperfect and Semiregular Rings”, Algebra Colloquium, Vol. 7(3), (2000), pp. 305–318. http://dx.doi.org/10.1007/s10011-000-0305-9CrossrefGoogle Scholar

  • [9] M.Y. Yousif and Y. Zhou: “Semiregular, Semiperfect and Perfect Rings relative to an ideal”, Rocky Mountain J. Math., Vol. 32(4), (2002), pp. 1651–1671. Google Scholar

About the article

Published Online: 2005-06-01

Published in Print: 2005-06-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02479203.

Export Citation

© 2005 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yahya Talebi and Behnam Talaee
Asian-European Journal of Mathematics, 2009, Volume 02, Number 02, Page 285

Comments (0)

Please log in or register to comment.
Log in